# SDR NACA2021061400002

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,360 hours, 13,521 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Overheat Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RIGHT ENGINE OVERHEAT DETECTION LP2 STATUS IN FLIGHT.   PERFORMED FIM 26-11 FAULT TREE 804. NO FAULTS FOUND. INSPECTION OF FIRE/OVHT LOOPS AND AND WIRING NO DISCREPANCIES NOTED. OPS CHECKED GOOD, ETOPS GROUND VERIFICATION CHECK OK.
